# SDR IPXA1M69642

- Difficulty date: September 22, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INTERGRANULAR CORROSION ON RT WING AFT SPAR T-CAP STA XORS580.  REPAIRED CORROSION ON RT WING REAR SPAR UPPER CAP VERTICAL LEG BETWEEN XORS 570-590 IAW STA SA EA 011-5710-01-A3490 REV IR & EO MD11-5710-44570-A.
